Ask A Doctor - does nyquil affect athletics in morning - DesiMD Healthcare Services

   

does nyquil affect athletics in morning - Asked by a e on 22-Aug-2015 10:19:45

Answer Count: 1    

  • MBBS
    General Practice
    Languages Known: English, Hindi, Kannada, Telugu

    Answered by Dr. Shravanthi V on 23-Aug-2015 18:11:41

    NYQUIL IS A COUGH SYRUP . NOT BE USED IN LARGER DOSES.


    See Disclaimer
Login to post a reply
Disclaimer:
  • The answer(s) suggested above are for information purposes only.
  • If you need further help (or) if you have any further queries, please contact our Customer Care Centre +91 40 4242 8282 / +91 801 901 2308 and our doctors will try to help you.
  • In case of emergency, please call your doctor or go to the nearest hospital immediately.
  • The questions asked for free advice will be visible to visitors of this portal (www.desimd.com). Hence, the user should not divulge and must take the responsibility to not divulge any personal identifiable information on the portal.
  • If the patient is less than 18 years of age, parental guidance is advised. We discourage (and disapprove) approaching us directly. It is advised that the query be framed in consultation with their parents. Any query from age group less than 18 years is assumed to be done in accordance with this protocol.